# SDR CALA2024112001202

- Difficulty date: November 17, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N1902U
- Make and model: Airbus A320-232
- Aircraft serial: 2714
- Aircraft time: 51,227 hours, 25,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK OF CABIN EMERGENCY LIGHTS {A3NB-33-3-6012} - BATTERY PACK AT RIGHT DADO PANEL, BELOW OVERWING EXITS HAS FAULT. CHECKED ALL CABIN EMERGENCY LIGHTS - ON, RESET 4 EMERGENCY LIGHT BATTERY CHARGING C/B, OP CK AGAIN, PASSED.  REF. SUBTASK 23-73-00-740-061-A.
